# SDR AALA202311061238

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 70,938 hours, 33,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGECNY WAS DECLARED AND THE AIRCRAFT RETURNED TO PIT DUE TO AN ECAM WARNING FOR A LANDING GEAR SHOCK ABSORBER FAULT RESULTING IN THE GEAR FAILING TO RETRACT AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT PIT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED PROXIMITY SENSORS 24GA (AALA202311063894) AND 25GA (AALA202311061238) PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
